CureZone   Log On   Join
Burning sensation after taking Lexapro
 

Parasites Cleanse
Hulda Clark Cleanses


More
rada Views: 797
Published: 15 years ago
 

Burning sensation after taking Lexapro


I started taking Lexapro (anti-anxiety/antidepressant). It is already 4th week.. Side effects like heartburn still bothering me. I have no idea what to do. After each meal 1 hour later I feel burning 2 fingers above belly botton. It is not awful but for how long it will last?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.813 sec, (1)